# SDR SWAA001463

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 15,939 hours, 14,042 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Part number: D3D44
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG EGT IND 1230 DEG AT TAKEOFF POWER.  SECURED NR 1 ENG EGT HARNESS CONNECTOR AT ENG.  OPS CHECK GOOD PER MM.
